# SDR TWAA9801406

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 2587335113
- Condition: Worn
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 455 - STARTING DESCENT INTO OMA, BOTH FLIGHT DIRECTORS FAILED.  RETURNED TO FLIGHT ORIGINATION STATION, STL. REPLACED NR 1 VERTICAL GYRO.  CHECK-C, 8-17-97 BFM.  (X)
